Maps and fuzzy connections

Yongchan Kim


In this paper, we investigate the relations between maps and
residuated(dual residuated, Galois, dual Galois) connections
in complete residuated lattices.

Full Text: PDF

How to Cite this Article:

Yongchan Kim, Maps and fuzzy connections, J. Math. Comput. Sci., 3 (2013), 708-719

Copyright © 2013 Yongchan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2023 JMCS